Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 25, NWS Cleveland, OH

March 15, 2014Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 15, 2014, 9:23 PM EDT for Lucas County, Wood County, Ohio. It took effect at Mar 15, 2014, 11:13 PM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 9:23 PM EDT (01:23 UTC)
In effect from
Mar 15, 2014, 11:13 PM EDT
Expired
Mar 17, 2014, 6:15 PM EDT
In force
43 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River at Waterville (WTVO1). The gauge peaked at 11.88 ft at Mar 16, 2014, 10:00 PM EDT.

actionminormoderatemajor101503/1603/1703/18
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WGUS41 KCLE 160123
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
923 PM EDT SAT MAR 15 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-160923-
/O.NEW.KCLE.FL.W.0025.140316T0313Z-140318T0000Z/
/WTVO1.1.ER.140316T0313Z.140316T1800Z.140317T1800Z.NO/
923 PM EDT SAT MAR 15 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER AT WATERVILLE
* FROM THIS EVENING UNTIL MONDAY EVENING
* AT 9:00 PM SATURDAY THE STAGE WAS...8.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND RISE TO NEAR 9.6 
  FEET BY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  MONDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
8 follow-up statements
308 
WGUS81 KCLE 160853
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
453 AM EDT SUN MAR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-161653-
/O.CON.KCLE.FL.W.0025.000000T0000Z-140318T0000Z/
/WTVO1.1.ER.000000T0000Z.140316T1800Z.140317T1800Z.NO/
453 AM EDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  4:00 AM SUNDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.2 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY MONDAY 
  AFTERNOON BUT RISE ABOVE FLOOD STAGE BY  AND RISE TO NEAR 10.2 FEET
  BY THIS AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
415 
WGUS81 KCLE 161426
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 AM EDT SUN MAR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-162225-
/O.EXT.KCLE.FL.W.0025.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.000000T0000Z.140316T1800Z.000000T0000Z.NO/
1025 AM EDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT 10:00 AM SUNDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.5 FEET BY THIS EVENING 
  THEN BEGIN FALLING AND FALL TO BELOW FLODD STAGE EARLY TUESDAY 
  AFTERNOON 
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
671 
WGUS81 KCLE 162223
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
623 PM EDT SUN MAR 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-170623-
/O.EXT.KCLE.FL.W.0025.000000T0000Z-140318T2000Z/
/WTVO1.1.ER.000000T0000Z.140317T0000Z.140318T1400Z.NO/
623 PM EDT SUN MAR 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  6:00 PM SUNDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.5 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
773 
WGUS41 KCLE 170111
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
910 PM EDT SUN MAR 16 2014

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAPID RISES AND FALLS MAY OCCUR IN THE RIVER DUE TO ICE JAMS UPSTREAM. 
ICE JAMS ARE VERY UNPREDICTABLE AND CAN BREAK UP...MOVE...AND JAM
AGAIN VERY QUICKLY. 

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-170910-
/O.EXT.KCLE.FL.W.0025.000000T0000Z-000000T0000Z/
/WTVO1.2.ER.000000T0000Z.140317T0600Z.000000T0000Z.NO/
910 PM EDT SUN MAR 16 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL FURTHER NOTICE
* AT  9:00 PM SUNDAY THE STAGE WAS...11.7 FEET 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* THE RIVER WILL RISE TO NEAR 12.2 FEET BY LATE TONIGHT THEN BEGIN 
  FALLING.
* AT 12.0 FEET...THE SIDE CUT METRO PARK IS INUNDATED.

$$
994 
WGUS81 KCLE 170521
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
121 AM EDT MON MAR 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-171321-
/O.EXT.KCLE.FL.W.0025.000000T0000Z-140319T0307Z/
/WTVO1.1.ER.000000T0000Z.140317T0200Z.140318T2107Z.NO/
121 AM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  1:00 AM MONDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TUESDAY 
  AFTERNOON.
* SOME ICE IS IN THE RIVER AND IF A JAM FORMS IT COULD CAUSE RAPID 
  RISES OR FALLS TO THE RIVER LEVELS. 
* AT 12.0 FEET...THE SIDE CUT METRO PARK IS INUNDATED.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
123 
WGUS81 KCLE 170916
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
516 AM EDT MON MAR 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-171716-
/O.EXT.KCLE.FL.W.0025.000000T0000Z-140319T0055Z/
/WTVO1.1.ER.000000T0000Z.140317T0200Z.140318T1855Z.NO/
516 AM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  5:00 AM MONDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TUESDAY 
  AFTERNOON.
* SOME ICE IS IN THE RIVER AND IF A JAM FORMS NEAR WATERVILLE IT 
  COULD CAUSE RAPID RISES OR FALLS IN THE WATER LEVEL.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
340 
WGUS81 KCLE 171417
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1017 AM EDT MON MAR 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-172217-
/O.EXT.KCLE.FL.W.0025.000000T0000Z-140318T0430Z/
/WTVO1.1.ER.000000T0000Z.140317T0200Z.140317T2230Z.NO/
1017 AM EDT MON MAR 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT 10:00 AM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...CALLS FOR THE RIVER TO FALL BELOW FLOOD STAGE BY THIS 
  EVENING. ICE IS FLOWING IN THE RIVER AND IF A JAM FORMS NEAR 
  WATERVILLE IT COULD CAUSE RAPID RISES OR FALLS IN THE WATER LEVEL.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$
120 
WGUS81 KCLE 172215
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
615 PM EDT MON MAR 17 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  MAUMEE RIVER AT WATERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-172245-
/O.CAN.KCLE.FL.W.0025.000000T0000Z-140318T0430Z/
/WTVO1.1.ER.140317T2100Z.000000T0000Z.140317T2100Z.NO/
615 PM EDT MON MAR 17 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MAUMEE RIVER AT WATERVILLE.
* AT  6:00 PM MONDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  5:00 PM MONDAY.
* FORECAST...THE RIVER WILL FALL TO 8.3 FEET BY TUESDAY MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 15, 7:24 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Mar 15, 7:24 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT SAT MAR 15 2014

.SYNOPSIS...
WITH A COLD FRONT MOVING SOUTH THROUGH THE REGION AND HIGH
PRESSURE BUILDING IN BEHIND IT TONIGHT...TEMPERATURES WILL ONCE
AGAIN DROP BELOW NORMAL. THE WEATHER REMAIN FAIR UNDER THE
INFLUENCE OF HIGH PRESSURE THROUGH MONDAY...THOUGH COLD TREND
CONTINUES.

&&

.NEAR TERM /UNTIL 7 AM SUNDAY MORNING/...
CURRENT CONDITIONS SHOW SOME ONGOING SCATTERED SNOW SHOWERS OVER
NW PA AND NE OH...WITH A FEW RAIN DROPS MIXED IN AT TIMES. THE
SNOW SHOWERS WILL CONTINUE THROUGH THE EVENING...HOWEVER THE
COVERAGE WILL WANE AS THE COOLER AIR AND MORE SUBSIDENCE MOVES
INTO THE REGION. NO NOTABLE ACCUMULATIONS EXPECTED. THE COLD
FRONT DIPPING ACROSS THE NORTHERN COUNTIES WILL CONTINUE TO PUSH
SOUTH THIS EVENING. A REINFORCING COLD FRONT WILL MOVE THROUGH
LATER TONIGHT. DEW POINTS WILL PLUMMET INTO THE SINGLE DIGITS IN
SPOTS WITH THIS AIRMASS OVERNIGHT. FORTUNATELY THE WINDS ARE
EXPECTED TO REMAIN AROUND 10KT OR MORE OVERNIGHT...PREVENTING
DECOUPLING. THE MORE DIURNAL CLOUDS OUT THERE NOW WILL CONTINUE TO
THROUGH THIS EVENING...BUT AS THE H700MB FRONT APPROACHES IT WILL
SUPPORT NEW CLOUDS MOVING IN. WITH THE COMBINATION OF COLD AIR
ADVECTION...RETURN OF CLOUDS...AND WINDS OVERNIGHT WE CAN EXPECT
TEMPS IN THE UPPER TEENS.

&&

.SHORT TERM /7 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE HIGH PRESSURE BUILDING OVER THE GREAT LAKES WILL SUPPORT WELL
BELOW NORMAL TEMPERATURES...WITH OUR SUNDAY HIGHS IN THE LOWER 20S
BEING COOLER THAN OUR NORMAL LOWS IN THE UPPER 20S. THE BLUSTERY
NORTHEAST WINDS WILL ENOUGH FETCH TO SUPPORT SOME CLOUDS OVER THE
WEST/CENTRAL LAKESHORE BUT NOT EXPECTING ANY SNOW SHOWERS WITH
EXTENSIVE SUBSIDENCE. THE MOISTURE IN THE MID LEVELS WILL SUPPORT
A THIN VEIL OF CLOUDS OVER THE REST OF THE REGION WITH SOME SUN AT
TIMES. WITH A 1030MB DOMINATING HIGH IN PLACE...THE SOUTHERN STREAM
STORM SYSTEM IS CONTINUING TO TRACK FURTHER SOUTH FROM THE REGION WITH
THE LATEST MODEL RUNS. GIVEN THIS TREND AND DRY AIR ACROSS MUCH OF
THE FORECAST AREA HAVE BACKED OFF POPS FOR FAR SOUTHERN COUNTIES FOR
SUNDAY NIGHT. WINDS WILL DROP MORE SUNDAY NIGHT...WHICH COULD
RESULT IN SOME SINGLE DIGIT TEMPS BY MONDAY MORNING. HIGH AND DRY
CONDITIONS MONDAY WITH HIGH STILL IN PLACE OVER THE GREAT LAKES.
TEMPERATURES BEGIN TO REBOUND TUESDAY AS A STORM SYSTEM TRACKS EASTWARD
FROM THE WEST COAST.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS ARE IN MUCH BETTER AGREEMENT WITH THE TIMING OF SYSTEMS
THROUGH A FAST UPPER LEVEL ATTEMPT AT ZONAL FLOW. EACH SYSTEM WILL
NOT BE ABLE TO PICK UP ALL THAT MUCH MOISTURE AS THEY PASS BUT WILL
BE ENOUGH OF A NUISANCE THAT WE WILL NEED TO MENTION SOME LIGHT
RAIN/SNOW THROUGH THE EXTENDED. RAIN MAINLY DURING THE DAY WITH SOME
LIGHT SNOW POSSIBLE AT NIGHT. THE BETTER CHANCES AT THIS TIME APPEAR
TO BE WEDNESDAY.

HIGHS WILL BOUNCE AROUND FOR THE MIDDLE AND END OF THE WEEK. WARM ON
WEDNESDAY WITH HIGHS MOSTLY IN THE 50S...COOLING TO THE 40S ON
THURSDAY. WE SHOULD REBOUND TO THE THE MID 40S TO MIDDLE 50S ON
FRIDAY.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE IS IN THE PROCESS OF MOVING INTO THE
REGION...EXPANDING ITS REACH ACROSS THE GREAT LAKES. MEANWHILE LOW
PRESSURE WILL BE MOVING ACROSS THE MID MISSISSIPPI VALLEY OVER THE
NEXT 24 HOURS. THE ONLY EFFECT ACROSS THE LOCAL AREA FROM THIS
SYSTEM WILL BE FOR SOME HIGH CLOUDS AND A STIFF NORTHEAST WIND
WITH A FAIRLY TIGHT PRESSURE GRADIENT. WITH THE FLOW OFF OF THE
LAKE WE COULD GET SOME LOWER CLOUDS TO DEVELOP OVERNIGHT/SUN
MORNING...BUT AIRMASS ASSOCIATED WITH THE HIGH IS QUITE DRY.

.OUTLOOK...NON VFR MIGHT BE POSSIBLE TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT.

&&

.MARINE...
HIGH PRESSURE OVER SOUTH CENTRAL CANADA WILL SLIDE SOUTHEAST INTO
THE CENTRAL LAKES TONIGHT INTO SUNDAY THEN OFF THE NEW ENGLAND COAST
ON TUESDAY. LOW PRESSURE FROM THE PLAINS STATES WILL MOVE INTO THE
CENTRAL LAKES WEDNESDAY WITH INCREASE SOUTHWEST WINDS. WINDS LOOK
LIKE THEY WILL MAX OUT AROUND 30 KNOTS. HIGH PRESSURE WILL BRIEFLY
RETURN THURSDAY NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON
LONG TERM...MULLEN
AVIATION...OUDEMAN
MARINE...MULLEN
Hazardous weather outlook, Mar 15, 5:07 AM EDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
507 AM EDT SAT MAR 15 2014

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-160915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
507 AM EDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 6:15 PM EDTFlash Flood WarningCLELucas, Wood6 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.